• Home
  • Gaviscon Double Strength Concentrated Formula - 500mL
Image for Gaviscon Double Strength Concentrated Formula - 500mL from DDS
+ / - Hover over image to Zoom

Gaviscon Double Strength Concentrated Formula - 500mL

Fast. Long Lasting Gaviscon. Double Strength. Effective relief from heartburn & acid indigestion.

$12.99
Unavailable - Check In Store
Home Delivery
Click & Collect

Product Information

Fast. Long Lasting Gaviscon. Double Strength. Effective relief from heartburn & acid indigestion.
Product Type
Oral Liquid
Treatment
Indigestion
Dosage
Adults and children over 12 years: 5-10mL (one to two 5mL spoonful's) after meals and half an hour before bedtime, or as directed. Do not lie down immediately after taking Gaviscon.
Instructions
Shake well before use.
Storage & Disposal
Do not refrigerate. Do not use after the expiry date shown. Discard product 3-6 months after opening., Store below 30 Degrees Celsius.
Warnings
Always read the label. Follow the directions for use. Do not drink directly from the bottle. Check that the cap seal is unbroken before first taking this product. If symptoms persist, talk to your healthcare professional.
Active Ingredients
Sodium Alginate 500 mg

Ingredients

Each 10mL oral liquid dose contains: Sodium Alginate BP 1000mg, Potassium Bicarbonate Ph. Eur 200mg, Calcium Carbonate Ph. Eur 200mg. Contains Sodium, Hydroxybenzoates and Saccharin.

Delivery Information

What delivery methods are available?

FREE Click & Collect

Just pop over to your selected Discount Drug Store on your chosen day and at your chosen time to pick up your goods where they will be waiting for you.


Home Delivery

We offer free delivery for orders above $89 AUD; For orders below $89.00 AUD, a fee of $7.50 AUD will be charged.

Your order will be delivered straight to your door by Australia Post registered mail. Allow up to 2-3 business days.


Please visit Delivery FAQs for more information.

More From